About the Journal

The Latin American Journal of Mathematics (ISSN 2965-0798), with a continuous submission flow, publishes articles derived from original research and also articles of scientific dissemination in pure and applied mathematics. Graduate students are encouraged to submit articles based on their master's or doctoral thesis.

The journal accepts papers preferably in English but also accepts papers in Spanish and Portuguese, employs a double-blind review process, and is aimed at researchers, educators, and students both nationally and internationally.

The Latin American Journal of Mathematics supports free access to scientific knowledge, and is free of cost for both readers and authors.

The Latin American Journal of Mathematics is published under the Open Access model and adheres to the terms of the Creative Commons Attribution (CC-BY) license, available at http://creativecommons.org/licenses/by/4.0/.

Current Issue

Vol. 2 No. 01 (2023): Continuous Publishing
View All Issues